# SDR AT0000499

- Difficulty date: October 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND CRACK AT BS 718 OVER WHEEL WELL END FRAME.   REMOVED AND REPLACED MAIN FRAME AT BS 718 IAW EO 12-5311-29-B1044.
